"Vieth v. Jubelirer: The Legality of Partisan Gerrymanders" by J. Clark Kelso
 

Vieth v. Jubelirer: The Legality of Partisan Gerrymanders

Document Type

Article

Publication Date

2004

Publication Title

Election Law Journal

ISSN

1533-1296

Volume

3

Issue

1

DOI

10.1089/153312904322739925

First Page

47

Last Page

51

Plum Print visual indicator of research metrics
PlumX Metrics
  • Citations
    • Citation Indexes: 1
  • Usage
    • Abstract Views: 2
  • Captures
    • Readers: 1
see details

Share

COinS